CORC

浏览/检索结果: 共12条,第1-10条 帮助

限定条件                
已选(0)清除 条数/页:   排序方式:
The General Solution of Differential Equations with Caputo-Hadamard Fractional Derivatives and Noninstantaneous Impulses 期刊论文
2017
作者:  Zhang, Xianzhen[1];  Liu, Zuohua[2];  Peng, Hui[3];  Zhang, Xianmin[3];  Yang, Shiyong[3]
收藏  |  浏览/下载:1/0  |  提交时间:2019/11/30
Existence and uniqueness of solutions for stochastic differential equations of fractional-order q > 1 with finite delays 期刊论文
2017
作者:  Zhang, Xianmin[1];  Agarwal, Praveen[2];  Liu, Zuohua[3];  Peng, Hui[1];  You, Fang[1]
收藏  |  浏览/下载:3/0  |  提交时间:2019/11/30
On the concept of general solution for impulsive differential equations of fractional-order q is an element of (2,3) 期刊论文
2016, 卷号: 14, 页码: 452-473
作者:  Zhang, Xianmin[1];  Shu, Tong[1];  Liu, Zuohua[2];  Ding, Wenbin[1];  Peng, Hui[1]
收藏  |  浏览/下载:3/0  |  提交时间:2019/11/30
On the General Solution of Impulsive Systems with Hadamard Fractional Derivatives 期刊论文
2016, 卷号: 2016
作者:  Zhang, Xianmin[1];  Zhang, Xianzhen[2];  Liu, Zuohua[3];  Ding, Wenbin[1];  Cao, Hui[1]
收藏  |  浏览/下载:3/0  |  提交时间:2019/11/30
The General Solution of Impulsive Systems with Caputo-Hadamard Fractional Derivative of Order q is an element of C (R(q) is an element of(1,2)) 期刊论文
2016
作者:  Zhang, Xianmin[1];  Zhang, Xianzhen[2];  Liu, Zuohua[3];  Peng, Hui[1];  Shu, Tong[1]
收藏  |  浏览/下载:3/0  |  提交时间:2019/11/30
The general solution for impulsive differential equations with Hadamard fractional derivative of order q is an element of (1,2) 期刊论文
2016
作者:  Zhang, Xianmin[1];  Shu, Tong[1];  Cao, Hui[1];  Liu, Zuohua[2];  Ding, Wenbin[1]
收藏  |  浏览/下载:3/0  |  提交时间:2019/11/30
The general solution of impulsive systems with Riemann-Liouville fractional derivatives 期刊论文
2016, 卷号: 14, 页码: 1125-1137
作者:  Zhang, Xianmin[1];  Ding, Wenbin[1];  Peng, Hui[1];  Liu, Zuohua[2];  Shu, Tong[1]
收藏  |  浏览/下载:1/0  |  提交时间:2019/11/30
The General Solution of Impulsive Systems with Caputo-Hadamard Fractional Derivative of Order q C (R (q) (1,2)) 期刊论文
2016, 卷号: 2016
作者:  Zhang, Xianmin[1];  Zhang, Xianzhen[2];  Liu, Zuohua[3];  Peng, Hui[1];  Shu, Tong[1]
收藏  |  浏览/下载:3/0  |  提交时间:2019/11/30
On the fractional differential equations with not instantaneous impulses 期刊论文
2016, 卷号: 14, 页码: 676-684
作者:  Zhang, Xianmin[1];  Agarwal, Praveen[2];  Liu, Zuohua[3];  Zhang, Xianzhen[4];  Ding, Wenbin[1]
收藏  |  浏览/下载:8/0  |  提交时间:2019/11/30
The general solution for impulsive differential equations with Riemann-Liouville fractional-order q is an element of (1,2) 期刊论文
2015, 卷号: 13, 页码: 908-930
作者:  
收藏  |  浏览/下载:4/0  |  提交时间:2019/11/30


©版权所有 ©2017 CSpace - Powered by CSpace